Couldn't find what you looking for?

TRY OUR SEARCH!


I haven’t started my Lexapro yet because I would like to know if some people take Lexapro for anxiety why take a Benzo? Is Lexapro not the best for anxiety because I know it’s mainly for major depression but should I be looking into paxil or Zoloft?

Loading...


I was taking 10 mg of Lexapro everyday for anxiety. Then I went to 1/2 pill every day then 1/2 pill every other day… I just thought that would be ok. Last week, I stopped and now I am feeling arrhythmias and dizziness. I am wondering if it's lexapro.
Reply

Loading...

I was experiencing dizziness, vertigo, and what felt like heart palpitations. I think these were the physical manifestations of general anxiety, and later, depression.

I was reluctant to start something like Lexapro, but did it when I started to feel very depressed very suddenly.

It has really been great for both anxiety and depression. I haven't had a panic attack since I started it, although I've put myself in situations similar to those leading up the the panic attacks I had before starting Lexapro. I also haven't had any relapse with the depression.

I think that if I get through the winter without a depressive episode, I'm going to try to get off the drug next spring.
Reply

Loading...

I had severe anxiety brought upon by intense stress and too much thyroid medication. after the docs reduced my thyroid medicine i still have lots of anxiety. I couldn't stop worrying, what if what if what if... I had heart palpitations, panic attacks everywhere even at home. And eventually i stopped sleeping . I couldn't fight anxiety anymore. Lexapro gave me my life back. I have been on 10mcg or mgs since Aug 2006. I can now function. It took time but every month is better than the one before.
Reply

Loading...

I was diagnosed Lexapro for anxiety issues and accompanying depression. I had problems from day 1 which gave me an almighty headache and terrible acid reflux. I was told to take half a dose for three days and then take the full 10 mg. Every time I tried to take it to the full dose the side effects were horrendous. Migraine type headaches, uncontrollable shaking and jaw clenching. We then tried me on a 3/4 dose which after a month I still couldn't get up to the full dose.

My doctor decided it obviously wasn't going to work out for me and wrote me a prescription for something else and said just take 1/2 a Lexapro for two days then 1/4 for on day, have one day break and commence the new medication. That was over five weeks ago and this is my first week without it.

Each time I decreased the dose even by the tiniest amounts I would get the beginners side effects all over again, the shaking, the jaw clenching, the headaches, the dizziness....and worse, the anxiety which was now worse that what I was originally prescribed the medication for.

I have had a horrible time of it and days where I start to cry and find it hard to stop. I've lost interest in things I normally love doing and just want to sleep but I have acute insomnia.

The last week I've been off completely coincided with a virus so I'm not 100 per cent certain which was the virus and which was the side effect. I broke down at work so badly I had to be sent home in a taxi and a friend had to pick me up to look after me because after a fistful of xanax I was still a crying mess. I suffered severe gastrointestinal upsets and couldn't keep food down. I slept for hours on end with vivid dreams that upon waking took me sometimes a full 5 minutes before I could distinguish between dream and real. I have hallucinated at least a half dozen times. It's fleeting but very disconcerting. I now have a strange headache at the back of my head that feels like a hot electric current is in there.

I also have the most awful bitter / metallic taste in my mouth. None of this is caused because of my regular medications because I've just gone back on my old regime.

If you want to use this tablet, my advice, think twice. It took me longer to get off them than I was actually officially on them and more than a week later I'm still having side effects. Ask your doctor to take you off using Prozac therapy, I wish I had.
Reply

Loading...